Jump to the main content block

Wen-Chin Liaw

Wen-Chin Liaw

office: Room 441

Phone: (05)2720411#66126

Fax: (05)2720497

Email:  wcliaw@ccu.edu.tw / wenchinliaw@gmail.com

Specialized Areas

  • Number Theory 


 Degree Institution

  • Ph.D. in Mathematics, University of Illinois at Urbana-Champaign



  • Associate Professor



Journal Articles

  1. Eie, MK; Liaw, WC; Ong, YL, 2020. A DECOMPOSITION OF zeta(2n+3) INTO SUMS OF MULTIPLE ZETA VALUES. Rocky Mountain Journal of Mathematics, Vol. 50 (2), pp. 551-558. (SCIE)
  2. Minking Eie and Wen-Chin Liaw (2018, Jan). Duals of restricted sum of multiple zeta values. Number Theory. (Accepted). 
  3. Minking Eie, Wen-Chin Liaw*, and Yao Lin Ong (2017, Sep). Several weighted sum formulas of multiple zeta values. J. Number Theory, 13 (9), 2253-2264.. (SCI). 
  4. Minking Eie, Wen-Chin Liaw, and Yao Lin Ong* (2016). The decomposition theorem of the products of multiple zeta values of height one. J. Number Theory, 12 (1), 15–25. (SCI). MOST 103-2115-M-194-006.
  5. Chan-Liang Chung, Minking Eie, Wen-Chin Liaw*, and Yao Lin Ong (2015). Decomposition of Products of Riemann Zeta Values. Number Theory, 150, 1–20. (SCI). NSC 101-2115-M-194-010. 
  6. Minking Eie, Wen-Chin Liaw, and Chuan-Sheng Wei* (2015). Double weighted sum formulas of multiple zeta values. Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 85 (1), 23–41. (SCI). MOST 103-2115-M-194-006.
  7. Yao Lin Ong*, Minking Eie, and Wen-Chin Liaw (2013). On generalizations of weighted sum formulas of multiple zeta values. J. Number Theory, 9 (5), 1185–1198. (SCI). NSC 97-2115-M-194-007.
  8. Bruce C. Berndt*, Heng Huat Chan, Song Heng Chan, Wen-Chin Liaw (2010). Cranks―really, the final problem. Ramanujan J., vol. 23, no. 1–3, 3–15. (SCI). NSC 95-2115-M-194-012.
  9. Minking Eie, Wen-Chin Liaw* (2009). Double Euler sums on Hurwitz zeta functions. Rocky Mountain J. Math., vol. 39, no. 2, 1869–1883. (SCI). NSC 94-2115-M-194-009. 
  10. Minking Eie, Wen-Chin Liaw*, Yao Lin Ong (2009). Euler sums on arithmetic progressions. New Zealand J. Math., vol. 39, 1–17. (其它). NSC 93-2115-M-194-015.
  11. Minking Eie, Wen-Chin Liaw*, Yao Lin Ong (2009). A restricted sum formula among multiple zeta values. Number Theory, vol. 129, no. 4, 908–921. (SCI). NSC 96-2115-M-194-006. 
  12. Yao Lin Ong*, M. Eie, W.-C. Liaw (2008, Jun). Explicit evaluation of triple Euler sums. J. Number Theory, V.4, no. 3, P.437-P.451. (SCI). NSC 97-2115-M-194-007.
  13. Heng Huat Chan*, Shaun Cooper, Wen-Chin Liaw (2008, –). An odd square as a sum of an odd number of odd squares. Acta Arith., vol.132, no.4, p.359-p.371. (SCI).
  14. Wen-Chin Liaw, H. H. Chan*, S. Cooper (2008, –). On η3 (aτ)η3 (bτ) with a+b=8. Austral. Math. Soc.. (SCI). NSC 94-2115-M-194-009.
  15. Wen-Chin Liaw, H. H. Chan, S. Cooper* (2007, Nov). The Rogers-Ramanujan continued fraction and a quintic iteration for 1/π. Amer. Math. Soc., v.135, 3417–3424. (SCI). NSC 95-2115-M-194-012.
  16. Wen-Chin Liaw* (2007, Mar). New relations among Euler sums of even weight. Tamkang J. Math., v.38, 21–36. NSC 94-2115-M-194-009.
  17. Minking Eie, Wen-Chin Liaw* (2007, –). Euler sums with Dirichlet characters. Acta Arithmetica, v.130, 99–125. (SCI). NSC 93-2115-M-194-015.
  18. Wen-Chin Liaw*, M. Eie, F.-Y. Yang (2005, –). On evaluations of generalized Euler sums of even weight. International J. Number Theory, Vol. 1, no. 2, P.225-P.242. NSC 93-2115-M-194-015.
  19. Wen-Chin Liaw, B. C. Berndt*, H. H. Chan, S. H. Chan (2005, –). Cranks and dissections in Ramanujan’s Lost Notebook. Comb. Theory Series A, Vol. 109, P.91-P.120. (SCI). NSC 92-2115-M-194-009.
  20. Wen-Chin Liaw, B. C. Berndt*, H. H. Chan, S. H. Chan (2005, –). Ramanujan and cranks. Developments in Mathematics, Vol. 13, P.77-P.98. NSC 91-2115-M-194-016.
  21. Wen-Chin Liaw, B. C. Berndt*, H. H. Chan (2001, –). On Ramanujan’s quartic theory of elliptic functions. Number Theory, 88期,P.129-P.156. (SCI). NSC 89-2115-M-194-032.
  22. Wen-Chin Liaw, H. H. Chan*, V. Tan (2001, –). Ramanujan’s class invariant λn and a new class of series for 1/π. London Math. Soc. (2), Vol. 64, P.93-P.106. (SCI).
  23. Wen-Chin Liaw*, H. H. Chan (2000, –). Cubic modular equations and new Ramanujan-type series for 1/π. Pacific J. Math., Vol. 192, P.219-P.238. (SCI).
  24. Wen-Chin Liaw, H. H. Chan (2000, –). On Russell-type modular equations. J. Math., vol. 52, p.31-p.46. (SCI).
  25. Wen-Chin Liaw (1999, –). Note on the monotonicity of coefficients for some q-series arising from Ramanujan’s Lost Notebook. Ramanujan J, Vol. 3, P.385-P.388. (SCI).
Click Num: